Russian Journal of Nonlinear Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Rus. J. Nonlin. Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Rus. J. Nonlin. Dyn., 2021, том 17, номер 3, страницы 321–334 (Mi nd759)  

Mathematical problems of nonlinearity

Omega-classification of Surface Diffeomorphisms Realizing Smale Diagrams

M. K. Barinova, E. Y. Gogulina, O. V. Pochinka

National Research University Higher School of Economics, ul. B. Pecherskaya 25/12, Nizhny Novgorod, 603150 Russia

Аннотация: The present paper gives a partial answer to Smale's question which diagrams can correspond to $(A,B)$-diffeomorphisms. Model diffeomorphisms of the two-dimensional torus derived by “Smale surgery” are considered, and necessary and sufficient conditions for their topological conjugacy are found. Also, a class $G$ of $(A,B)$-diffeomorphisms on surfaces which are the connected sum of the model diffeomorphisms is introduced. Diffeomorphisms of the class $G$ realize any connected Hasse diagrams (abstract Smale graph). Examples of diffeomorphisms from $G$ with isomorphic labeled Smale diagrams which are not ambiently $\Omega$-conjugated are constructed. Moreover, a subset $G_{*}^ \subset G$ of diffeomorphisms for which the isomorphism class of labeled Smale diagrams is a complete invariant of the ambient $\Omega$-conjugacy is singled out.

Ключевые слова: Smale diagram, (A,B)-diffeomorphism, $\Omega$-conjugacy

Финансовая поддержка Номер гранта
Российский научный фонд 21-11-00010
This work was supported by the Russian Science Foundation (project 21-11-00010).


DOI: https://doi.org/10.20537/nd210306

Полный текст: PDF файл (413 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37D05
Поступила в редакцию: 14.07.2021
Принята в печать:07.09.2021
Язык публикации: английский

Образец цитирования: M. K. Barinova, E. Y. Gogulina, O. V. Pochinka, “Omega-classification of Surface Diffeomorphisms Realizing Smale Diagrams”, Rus. J. Nonlin. Dyn., 17:3 (2021), 321–334

Цитирование в формате AMSBIB
\RBibitem{BarGogPoc21}
\by M. K. Barinova, E. Y. Gogulina, O. V. Pochinka
\paper Omega-classification of Surface Diffeomorphisms
Realizing Smale Diagrams
\jour Rus. J. Nonlin. Dyn.
\yr 2021
\vol 17
\issue 3
\pages 321--334
\mathnet{http://mi.mathnet.ru/nd759}
\crossref{https://doi.org/10.20537/nd210306}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85118650640}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/nd759
  • http://mi.mathnet.ru/rus/nd/v17/i3/p321

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Russian Journal of Nonlinear Dynamics
    Просмотров:
    Эта страница:8
    Полный текст:3
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021